Loading...

Skip Navigation Links
Allergies & Immunity :
Allergy

Allergy is immunity fighting the wrong enemy: allergies happens when a person's immune system reacts improperly to things which are usually harmless and treats them like parasites attacking the body.

Join our allergies and immunity support group to find professionals and lay people who deal with the same problems as you.

 

Join this Group


 

Ask an Expert

Got a Question?

(1500 Maximum characters)

 Display my profile name when displaying the answer

Member SignIn

Sign In with Facebook
Please login to post your question.
 
Email
 
Password
 
     
      Forgot Password?
Sign up now


Asked By : goposa

Asked on : 12 Feb 2013   

how to enhance immune system

Asked By : TAJINDER18

Asked on : 30 Mar 2012   

WHEAT ALLERGY,MUSTARD ALLERGY,AND SUNLIGHT ALLERGY IS MY MAIN PROBLEM WHAT SHOUD I DO, IS WHEAT ALLERGY IS CURIBLE

Asked By : rinicarinz

Asked on : 15 Aug 2011   

I am a chronic allergy patient, i consulted an allergy expert in jalandhar. I got some drops for the treatment from all cure pharma, new delhi, usually to b taken 5 drops in the morning once a day without eating anything. But my condition is turning bad to worse nd now i dnt understand whether i shud discontinue my drops or wat. I even feel congestion in my chest nd also suffocation sometimes.. Sneezing seemz to have increased nd gone bad to worse.. What di u suggest, plz answer me as soon as possible as my dying every sec.of this allergy..... Thank u

Asked By : anurag14

Asked on : 27 Jul 2011   

My Name is sunil.
I have dust allergy from 4 to 5 years what should i do?

Asked By : ppgupta

Asked on : 10 Mar 2011   

my son 8 yrs old suffers with allergy during seasonal change. This leads to heavy sneezing, coughing, watery and red eyes, some asthamatic symptoms etc.

for allergy in eyes, my doc has prescribed LOTEPRED for a period of 1 month & then LOTEPRED LS for a period of 1.5 months.

is it safe to use the medicine for such a long period???

Asked By : Anonymous

Asked on : 17 Dec 2009   

I am having irritation in eye after wearing lens.my eyes have gone red.i have put eye drop (astek) in eyes to smooth eyes(lens).



Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 220603 Members and 444 Groups.
Last Updated - Dec 18, 2017 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2017 Medindia4u.com Pvt. Ltd. All rights reserved.